On the set of joint representatives of two congruence classes
Informatics and Automation, Modern problems of mathematics, mechanics, and mathematical physics, Tome 290 (2015), pp. 202-210
Cet article a éte moissonné depuis la source Math-Net.Ru
We estimate how many numbers in a given interval have the property that their residues modulo two different fixed numbers belong to two given sets. The estimates obtained are order sharp.
@article{TRSPY_2015_290_a16,
author = {Yu. N. Shteinikov},
title = {On the set of joint representatives of two congruence classes},
journal = {Informatics and Automation},
pages = {202--210},
year = {2015},
volume = {290},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TRSPY_2015_290_a16/}
}
Yu. N. Shteinikov. On the set of joint representatives of two congruence classes. Informatics and Automation, Modern problems of mathematics, mechanics, and mathematical physics, Tome 290 (2015), pp. 202-210. http://geodesic.mathdoc.fr/item/TRSPY_2015_290_a16/
[1] Bourgain J., Ford K., Konyagin S.V., Shparlinski I.E., “On the divisibility of Fermat quotients”, Mich. Math. J., 59:2 (2010), 313–328 | DOI | MR | Zbl
[2] Gorbachev D.V., “Nekotorye neravenstva dlya diskretnykh polozhitelno opredelennykh funktsii”, Izv. Tulsk. gos. un-ta. Estestv. nauki, 2015, no. 2, 5–12